Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 17, 2014, 01:54:38 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639102
  • Total Topics: 48516
  • Online Today: 217
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 197
Total: 202

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: 7 hours late...maybe ?  (Read 1276 times)

0 Members and 1 Guest are viewing this topic.

Offline manhattanman

  • Member
  • Posts: 19
7 hours late...maybe ?
« on: November 22, 2007, 07:52:37 AM »
okay may have taken my dosage 7 hours late...intentionally.
Thought I took my sustiva and truvada at 11:30 PM as usual. Part of my before bed ritual is to check the pill box for the day ( I use one of the 7 day ones) to be sure that day has been taken. So about 5 minutes after I think I take them I check Wednesday box, both pills are in in, puzzled because I literraly thought I took them not a minute before, but Thursday pill box empty...so logically I thought I probably took Thursday instead of Wednesday so try and stay up and see if I get the sustiva buzz, but can't stay awakedo not want to take a double dose becaue of impact on liver/kidenys. So this morning 7 hours later I took the two pills in my key chain pill fob, thinking they may be slightly weaker from being in my key fob for 2 months, just in case I didn't.
Am planning on taking my usual dose at 11:30 tonight ?
anything to worry about ? have been on sustiva and truvada for 2 years and three months easy and effective regimen don't want to louse it up.

Dan J.

  • Guest
Re: 7 hours late...maybe ?
« Reply #1 on: November 22, 2007, 09:04:11 AM »
I don't think missng one day will cause a problem. Just don't make it a habbit.  You should have taken your meds at your usual time to get back on schedule...  Bend over, it's time for a spankin'! LOL

Dan

Offline bocker3

  • Member
  • Posts: 3,386
  • You gotta enjoy life......
Re: 7 hours late...maybe ?
« Reply #2 on: November 22, 2007, 09:47:25 AM »
I did something similar (but different) a few months back.  I take Atripla at night and Reyataz/Norvir in the morning.  So, one night I grab a pillbox, dump the pills in my head, walk in the bathroom and swallow them.  About an hour later, I jump up in bed realizing that I grabbed my morning box instead of my evening box.  I got up and took my Atripla and sat thinking about how I was going to handle the fact that I took my Reyataz ~10 hrs early.  I decided that I would take my next Reyataz in the afternoon and then get back to morning dosing (keeping my Atripla on schedule each evening).  I ended up taking an extra Reyataz dose that week.  When I spoke with my doc, he said that I did the right thing -- an extra dose being preferable to one less.  Thankfully all that extra Reyataz didn't turn me yellow.
Now (to relate it to your thread) -- I asked him if I should handle things the same way if it was Atripla that screwed up on.  He said, again, an extra is always better than one less (but space them, don't double up) -- however, with Atripla he'd be much less concerned with a missed dose because the drugs stay in the system for a long time.
Bottomline -- go ahead and get back on schedule, you will likely be just fine.

Mike

P.S.  If you are concerned about opening the wrong day again, either get a see-through box, or leave the tabs open as you take them.
Atripla - Started 12/05
Reyataz/Norvir - Added 6/06
Labs - Pre-Meds
Sep05 T=350/25% VL98,559
Nov05 288/18%  47,564
Current Labs
May2013 691/31% <20

Offline manhattanman

  • Member
  • Posts: 19
Re: 7 hours late...maybe ?
« Reply #3 on: November 22, 2007, 10:20:00 AM »
Mike, great idea leaving the lid for the taken day open...a few weeks ago had a similar incident.
Morning ritual is to check the pill box to be sure I took the dose the night before (obsessive compulsive about this) and on a Friday morning I noticed the Friday box empty...so I filled it for  Friday night. On Saturday night after taking the Staurday dose.Ii shook the box it rattled and I checked the Tuesday box still had the pills in  them...panic...then I remembered the Friday being empty so probably took wednesday on tuesday night and so on...so will start leaving them open as  I take them.
Thanks for the tip.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.